# SDR HEEA954763

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20898
- Make and model: Bell 206L-1
- Aircraft serial: 45721
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 206040270009
- Condition: Seals Leak
- Location: M/R Drive
- Part time: 13,223 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM FORWARD AND AFT SEALS. REPLACED WITH SERVICEABLE FREEWHEELING UNIT AND RETURNED AIRCRAFT TO SERVICE.
